# SDR SIMA1722

- Difficulty date: June 20, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Fuse
- Condition: Inoperative
- Location: Windshield Heat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DSM - FLT 4034 - DURING TAKEOFF ROLL, CREW NOTED CAUTION MESSAGE W/S FAIL.  CREW RETURNED TO GATE, NO FURTHER INCIDENTS WERE REPORTED.  REMOVED AND REPLACED WINDSHIELD CONTACTOR K0001 AND FUSE.  OPERATIONAL CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
